RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 264, Pages 103–108 (Mi tm806)  

This article is cited in 3 scientific papers (total in 3 papers)

Birational Rigidity of Fano Varieties and Field Extensions

J. Kollár

Princeton University, Princeton, NJ, USA

Abstract: This note studies the behavior of birational rigidity and universal birational rigidity in extensions of algebraically closed fields.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 264, 96–101

Bibliographic databases:

UDC: 512.7
Received in August 2008
Language: English

Citation: J. Kollár, “Birational Rigidity of Fano Varieties and Field Extensions”, Multidimensional algebraic geometry, Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 264, MAIK Nauka/Interperiodica, Moscow, 2009, 103–108; Proc. Steklov Inst. Math., 264 (2009), 96–101

Citation in format AMSBIB
\Bibitem{Kol09}
\by J.~Koll\'ar
\paper Birational Rigidity of Fano Varieties and Field Extensions
\inbook Multidimensional algebraic geometry
\bookinfo Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 264
\pages 103--108
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590840}
\elib{http://elibrary.ru/item.asp?id=11807022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 264
\pages 96--101
\crossref{https://doi.org/10.1134/S008154380901012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265834800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65749114250}


Linking options:
  • http://mi.mathnet.ru/eng/tm806
  • http://mi.mathnet.ru/eng/tm/v264/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, K. A. Shramov, “Log canonical thresholds of smooth Fano threefolds”, Russian Math. Surveys, 63:5 (2008), 859–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. A. Cheltsov, “Two local inequalities”, Izv. Math., 78:2 (2014), 375–426  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Karzhemanov I., “On Endomorphisms of Hypersurfaces”, Kodai. Math. J., 40:3 (2017), 615–624  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:65
    Full text:8
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019